MathSciNet Relay Station
MathSciNet bibliographic data
MR746491 11R29 (11R32)
Jaulent, Jean-François ${\cal S}$-classes infinitésimales d'un corps de nombres algébriques. (French) [Infinitesimal ${\cal S}$-classes of an algebraic number field] Ann. Inst. Fourier (Grenoble) 34 (1984), no. 2, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement